MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY MAGNESIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY MAGNESIUM
Catalog Number 07D70-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: multiple = sid (b)(6), sid (b)(6).An evaluation is in process.A final report will be submitted when the evaluation is complete.There is no further patient information provided by the customer.
 
Event or Problem Description
The customer reported falsely elevated magnesium results generated on the architect analyzer for two patients.The results provided were: sid (b)(6): first architect = 2.1 / repeated on second architect = 1.4 /1.3mg/dl (normal range 1.6 - 2.6mg/dl); sid (b)(6): first architect =2.0 / repeat on second architect = 1.3 / 1.2mg/dl.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The customer contacted abbott on 09feb2019 to indicate discrepant patient results when using the magnesium assay, lot number 95220un18.The customer indicated initial false elevated results and subsequent results were within normal range.All qc results were within range on the date of testing.Returns were available but not necessary for the investigation.A review of all complaints associated with the magnesium assay, lot 95220un18, and a review for complaint trends and corrective and preventative actions for the list number was performed.The review did not identify any trends that required further investigation.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the magnesium assay, lot 95220un18.

Brand Name
CLINICAL CHEMISTRY MAGNESIUM
Common Device Name
MAGNESIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8378820
Report Number1628664-2019-00171
Device Sequence Number1332943
Product Code JGJ
UDI-Device Identifier00380740012922
UDI-Public00380740012922
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2020
Device Catalogue Number07D70-21
Device Lot Number95220UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/09/2019
Supplement Date Received by Manufacturer06/14/2019
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER, LN 02P24-40; ARCHITECT C4000 ANALYZER, LN 02P24-40; SERIAL # (B)(4); SERIAL # (B)(4)